# SDR GLBA20120116G

- Difficulty date: January 15, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 44,536 hours, 47,550 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR WILL NOT EXTINGUISH WITH THE DOOR CLOSED.  MX ADJUSTED THE LOCKING MECHANISM WARNING SWITCH IAW MM 52-71-01, OPS CK GOOD.
